M. Jorl. Int. Des. Scs.

Mathematical Journal of Interdisciplinary Sciences is an Official Publication of Chitkara University.

ISSN No. Print : 2278-9561 ISSN No. Online : 2278-957X
Registration No. : CHAENG/2013/49583 Periodicity : Bi-Annually
Print. : 2012 Present Online : 2012 Present
Website : www.mjis.chitkara.edu.in

Paper Submission
M. Jorl. Int. Des. Scs Stats> >>
Articles Published 79
Citations 65
Total Downloads 820
Total Views 15

Journal Archives

Papers- Volume 5, Number 2 (Mar-2017)

Open Access

Zeros of Lacunary T ype of Polynomials

BA Zargar

10.15415/mjis.2017.52007
  • PDF
  • 126 Downloads
  • 4 Views
Open Access

Variance Estimation Using Quality Characteristic

Prabhakar Mishra and Rajesh Singh

10.15415/mjis.2017.52011
  • PDF
  • 26 Downloads
  • 1 Views
Open Access

Similarity Solution of Forced Convection Flow of Powell-Eyring & Prandtl-Eyring Fluids by Group-Theoretic Method

Hemangini Shukla, Jayshri Patel, Hema C. Surati, Manisha Patel and M.G. Timol

10.15415/mjis.2017.52012
  • PDF
  • 65 Downloads
  • 1 Views